The aim of this paper is to prove the existence of radially symmetric -admissible solutions for the following Dirichlet problem associated with the -th Hessian operator:
where is the unit ball of , and behaves like when and satisfies the Ambrosetti–Rabinowitz condition. Our results constitute the exponential counterpart of the existence theorems of Tso (1990) for power-type nonlinearities under the condition .
Cite this article
José Francisco de Oliveira, Pedro Ubilla, Admissible solutions to Hessian equations with exponential growth. Rev. Mat. Iberoam. 37 (2021), no. 2, pp. 749–773DOI 10.4171/RMI/1215